# SDR 20000816SH029

- Difficulty date: July 31, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6447C23
- Part serial: 673713
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB, SN 673713, SCRAPPED DUE TO EXCESSIVE CORROSION THROUGHOUT (INSIDE/OUTSIDE) AND IN BLADE THREADS.  HUB REPLACED WITH SN 821846.  CAUSE OF EXCESSIVE CORROSION POSSIBLY AGE (DEFECTIVE HUB WAS 33 YEARS OLD). (X)
